Discussions By Condition: I cannot get a diagnosis.

Can and SSRI (Celexa) cause extreme fatigue?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: alyeska
  • March 16, 2011
  • 05:39 PM

I'm still trying to find the cause of my excessive fatigue. I switched medications around the time the fatigue began (11 months ago). I was on Zoloft and I switched to Celexa.

Celexa really helps my mood, so I didn't consider it as an option.

Has anyone else experienced this?

Reply Flag this Discussion

1 Replies:

  • I'm still trying to find the cause of my excessive fatigue. I switched medications around the time the fatigue began (11 months ago). I was on Zoloft and I switched to Celexa.Celexa really helps my mood, so I didn't consider it as an option.Has anyone else experienced this?I've been on Zoloft, that caused me to be very tired. Wellbutrin, seemed to be the one that caused the least fatigue. Currently am on Celexa with Wellbutrin and had to cut my dose in 1/2 in order to tolerate it, due to the fatigue. So, although some may not experience fatigue at all, others like you and I might. Try taking it in the evening before bed. I cut mine in half and took 10mg for a wk, before increasing to the prescribed 20mg, due to the fatigue. There is nothing worse than being tired, that in itself can increase depression symptoms.Good luck to you. Talk to your physician about your problems, he/she may consider adding a dow dose of Ritalin or Adderal to combat the fatigue if the depression medication is actually working for you.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement